Scholion.ai

Optimality Criteria in Nonlinear Programming Without Differentiability

M. S. Bazaraa, J. J. Goode, C. M. Shetty

Operations Research · 1971 · Volume 19 · Issue 1

DOI: 10.1287/opre.19.1.77

Abstract

This paper discusses stationary-point optimality conditions for inequality-constrained nonlinear programming problems where the functions involved are continuous but not necessarily differentiable. We obtain generalizations of the well known Fritz John and Kuhn-Tucker necessary conditions. We also discuss the sufficient conditions for optimality where the usual convexity assumption is replaced by a weaker assumption of “supportability.”

Enable JavaScript for citation tools and additional paper interactions.